# SDR USAA2014050900023

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 63,346 hours, 23,866 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004177A
- Part serial: A1732
- Condition: Debonded
- Location: Le Slat
- Part time: 63,346 hours, 23,866 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, RT WING NR 3 LE SLAT DISBONDED ON LOWER SURFACE OF TE WEDGE BETWEEN WS 423 TO WS 425.  ACCOMPLISHED TEMPORARY REPAIR ON RT WING NR 3 LE SLAT IAW SRM 51-70-10-2R, PROCEDURE 5.
